# SDR CALA2025081107548

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 78,890 hours, 34,318 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Green Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B, A

## Discrepancy

HYD SYSTEM G RESERVOIR LOW LEVEL.   PILOTS VERBALLY REPORTED THE SYSTEM WENT TO ZERO. THEY FOLLOWED PROTOCOL AND TURNED OFF THE NR 1 ENGINE PUMP & ISOLATED THE SYSTEM. SERVICED GREEN HYD SYS IAW AMM 12-12-29.  PRESSURIZED ELECTRIC PUMP & MOVED GREEN RELATED SYS FLIGHT CONTROLS,  PERFORMED DRY MOTOR OF NR 1 ENG TO CIRCULATE GREEN HYD SYS FOR ANY AIR. GREEN HYD SYS REQUIRES QTY CHECK AFTER ENGINE RUN.  SERVICED GREEN HYD SYS TO ACCEPTABLE LIMITS AFTER DRY MOTORING, IAW AMM 12-12-29. OKAY TO CONTINUE.
